Scholion.ai

On an alternative solution to the vector spline problem

Thomas W. Yee

Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 1998 · Volume 60 · Issue 1

DOI: 10.1111/1467-9868.00117

Abstract

Yee and Wild have presented additive extensions to multivariate regression models including generalized estimating equations. The back-bone of their methods was a vector spline, which was solved by direct solution. A back-fitting solution to the vector spline problem is presented here, with the implication that existing generalized additive model software can, with moderate effort, be modified to implement multivariate models.

Keywords

Back-fitting algorithm, Nonparametric multivariate regression, Smoothing, Vector generalized additive models, Vector splines

Enable JavaScript for citation tools and additional paper interactions.